10.1002/(sici)1096-9853(19991225)23:15<1835::aid-nag2>3.0.co;2-2
Doi:
10.1002/(sici)1096-9853(19991225)23:15<1835::aid-nag2>3.0.co;2-2
Title:
Onset of natural terrain landslides modelled by linear stability analysis of creeping slopes with a two-state variable friction law
Author: Chau, K. T.
Year: 1999
Month: 12
Day: 25
Volume: 23
Issue: 15
First_page: 1835
Last_page: 1855
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 73051e438923b7e426f5378797676fab
Filesize: 209376
Timeadded: 2014-08-31 21:53:59
Journalid: 9917
Original Link: https://www.wenrao.com/i/2jYmK6niqzN3vKjAZ
相关文献